Open Access
September, 1964 Properties of Polykays of Deviates
P. S. Dwyer
Ann. Math. Statist. 35(3): 1167-1173 (September, 1964). DOI: 10.1214/aoms/1177703274


The purpose of this paper is to present formulae and to examine fundamental properties of polykays of deviates which are here called $d$-statistics. In particular, formulae for $d$-statistics in terms of polykays having no unit subscripts are presented, relations involving the $d$-statistics are derived, and application is made to finite moment formulae involving the sample mean.


Download Citation

P. S. Dwyer. "Properties of Polykays of Deviates." Ann. Math. Statist. 35 (3) 1167 - 1173, September, 1964.


Published: September, 1964
First available in Project Euclid: 27 April 2007

zbMATH: 0124.11202
MathSciNet: MR165631
Digital Object Identifier: 10.1214/aoms/1177703274

Rights: Copyright © 1964 Institute of Mathematical Statistics

Vol.35 • No. 3 • September, 1964
Back to Top